American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Stuart P. Hastings and J. Bryce McLeod. Shooting with more parameters. Graduate Studies in Mathematics 129 (2011) 225-235.
Book volume table of contents   
View Article: PDF

[2] Stuart P. Hastings and J. Bryce McLeod. Poiseuille flow: Perturbation and decay. Graduate Studies in Mathematics 129 (2011) 163-176.
Book volume table of contents   
View Article: PDF

[3] Stuart P. Hastings and J. Bryce McLeod. Uniqueness and multiplicity. Graduate Studies in Mathematics 129 (2011) 199-224.
Book volume table of contents   
View Article: PDF

[4] Stuart P. Hastings and J. Bryce McLeod. Singular perturbation problems---rigorous matching. Graduate Studies in Mathematics 129 (2011) 103-140.
Book volume table of contents   
View Article: PDF

[5] Stuart P. Hastings and J. Bryce McLeod. Bending of a tapered rod; variational methods and shooting. Graduate Studies in Mathematics 129 (2011) 177-198.
Book volume table of contents   
View Article: PDF

[6] Stuart P. Hastings and J. Bryce McLeod. Some boundary value problems for the Painlev\'e transcendents. Graduate Studies in Mathematics 129 (2011) 37-54.
Book volume table of contents   
View Article: PDF

[7] Stuart P. Hastings and J. Bryce McLeod. Introduction. Graduate Studies in Mathematics 129 (2011) 1-6.
Book volume table of contents   
View Article: PDF

[8] Stuart P. Hastings and J. Bryce McLeod. Layers and spikes in reaction-diffusion equations, II. Graduate Studies in Mathematics 129 (2011) 315-343.
Book volume table of contents   
View Article: PDF

[9] Stuart P. Hastings and J. Bryce McLeod. An introduction to shooting methods. Graduate Studies in Mathematics 129 (2011) 7-36.
Book volume table of contents   
View Article: PDF

[10] Stuart P. Hastings and J. Bryce McLeod. Chaotic motion of a pendulum. Graduate Studies in Mathematics 129 (2011) 257-287.
Book volume table of contents   
View Article: PDF

[11] Stuart P. Hastings and J. Bryce McLeod. Classical Methods in Ordinary Differential Equations. Graduate Studies in Mathematics 129 (2011) MR MR2865597.
Book volume table of contents   

[12] Stuart P. Hastings and J. Bryce McLeod. Some problems of A. C. Lazer. Graduate Studies in Mathematics 129 (2011) 237-256.
Book volume table of contents   
View Article: PDF

[13] Stuart P. Hastings and J. Bryce McLeod. Uniform expansions for a class of second order problems. Graduate Studies in Mathematics 129 (2011) 301-313.
Book volume table of contents   
View Article: PDF

[14] Stuart P. Hastings and J. Bryce McLeod. A linear example. Graduate Studies in Mathematics 129 (2011) 63-76.
Book volume table of contents   
View Article: PDF

[15] Stuart P. Hastings and J. Bryce McLeod. Some solutions of the Falkner-Skan equation. Graduate Studies in Mathematics 129 (2011) 151-161.
Book volume table of contents   
View Article: PDF

[16] Stuart P. Hastings and J. Bryce McLeod. Layers and spikes in reaction-diffusion equations, I. Graduate Studies in Mathematics 129 (2011) 289-300.
Book volume table of contents   
View Article: PDF

[17] Stuart P. Hastings and J. Bryce McLeod. Three unsolved problems. Graduate Studies in Mathematics 129 (2011) 345-355.
Book volume table of contents   
View Article: PDF

[18] Stuart P. Hastings and J. Bryce McLeod. Periodic solutions of a higher order system. Graduate Studies in Mathematics 129 (2011) 55-62.
Book volume table of contents   
View Article: PDF

[19] Stuart P. Hastings and J. Bryce McLeod. Homoclinic orbits of the FitzHugh-Nagumo equations. Graduate Studies in Mathematics 129 (2011) 77-101.
Book volume table of contents   
View Article: PDF

[20] Stuart P. Hastings and J. Bryce McLeod. Asymptotics beyond all orders. Graduate Studies in Mathematics 129 (2011) 141-150.
Book volume table of contents   
View Article: PDF

[21] Alfonso Castro and Víctor Padrón. Classification of radial solutions arising in the study of thermal structures with thermal equilibrium or no flux at the boundary. Memoirs of the AMS 208 (2010) MR 2732463.
Book volume table of contents   

[22] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Positive solutions in the sense of distributions of singular boundary value problems. Proc. Amer. Math. Soc. 136 (2008) 279-286. MR 2350414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Multiple positive solutions of singular problems by variational methods. Proc. Amer. Math. Soc. 134 (2006) 817-824. MR 2180899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kusano Takasi and Manabu Naito. On the number of zeros of nonoscillatory solutions to half-linear ordinary differential equations involving a parameter. Trans. Amer. Math. Soc. 354 (2002) 4751-4767. MR 1926835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia